MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT BUDDY LITE BLOOD/FLUID WARMER; BLOOD AND PLASMA WARMING DEVICE

BELMONT MEDICAL TECHNOLOGIES THE BELMONT BUDDY LITE BLOOD/FLUID WARMER; BLOOD AND PLASMA WARMING DEVICE
Model Number BUDDY DISPOSABLE SET
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The buddy disposable sets were discarded and therefore not available for investigation.Without investigating the sets, it is difficult to determine the root cause of the leak.The manufacturing batch records for this lot were reviewed and no anomalies were identified.A review of past complaints indicates that there have been no other reports related to this lot number.No trend has been identified for this issue.All buddy disposable sets are 100% leak tested and 100% visually inspected prior to release from belmont medical technologies.No patient injury was reported.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
The user facility reported that two buddy disposable sets leaked during a case on (b)(6)2020.Both sets were discarded by the staff.

Brand Name
THE BELMONT BUDDY LITE BLOOD/FLUID WARMER
Common Device Name
BLOOD AND PLASMA WARMING DEVICE
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key10906323
Report Number1219702-2020-00109
Device Sequence Number2885202
Product Code BSB
UDI-Device Identifier00896128002091
UDI-Public(01)00896128002091(17)230430(10)20200401
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K112639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberBUDDY DISPOSABLE SET
Device Catalogue Number905-00010P
Device Lot Number2020-04-01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1